# SDR R7MR33511

- Difficulty date: June 22, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375008101
- Part serial: 0469B
- Condition: Defective
- Location: Dual Tach
- Part time: 621 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  TACH STICKS IN SELF TEST MODE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
